Side Effects and Death?


So, it’s the 8th day of being sick and even on the 7th day God rested. Give me a Break!

The Levofloxacin has weird side effects.    Did you ever notice if you read the side effects on the bottles of whatever prescriptions the doctors give you, you seriously think you probably shouldn’t take them?  Oh my gosh, this one actually said, possible joint pain, chest problems, heart problems, death.  Yep, it said..death can occur.  I think that was only with overdose but still…  your feeling sick to die when you get the stuff and now I have to worry about death with something that is supposed to help me?  Really?  I don’t think I read Mouth Sores in that long list of side effects but now I’ve got those.  Like, popping fever blisters in my mouth.  Okay, maybe it just feels like they are popping.  No, wonder I am still coughing a bit.  I am also waiting on the chest x-ray results.

So, please forgive me for not feeling like writing a funny, true story at present.  I’ve hardly talked anyone and nothing is being done around the house.

One thing though…when I start to feel like crap and I start to say the words, “I’m going to or I want to die.”  I correct myself and say, “No I’m not.” because:

There is alway’s someone worse off then I.  (I give boxes to children of Operation Christmas Child, I give bags to the Homeless, some people are truly sick with terrible things,etc.)

plus;

God isn’t ready for me yet. (at least I hope not.)

Advertisements

1 Comment

  1. Gee tales from the dark side…lmbo! Well we all have those daysssss


Comments RSS TrackBack Identifier URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s